# SDR HEEA0010314

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Element
- Part number: 03808808
- Condition: Defective
- Location: Eng Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS BUTTON ON FILTER HOUSING WAS POPPED OUT. REPLACED WITH SERVICEABLE FILTER.
